# SDR UPS08851949

- Difficulty date: February 29, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Angle
- Condition: Bent
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 SPOILER LANDING SUPPORT FRAME BENT IN LT FLAP WELL I/B SIDE OF STA 98 FLAP HINGE.  REMOVED DAMAGE AND FABBED REPAIR ANGLES AND INSTALLED IAW SRM 57-2-0 FIG 2, 51-1-8, 51-1-20D, 51-3-1, 51-1-21.
